# SDR ASAA2019081930430

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,902 hours, 14,767 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT FO TC 78472010, FOUND NR 2 ENG FAN BLADE SPACERS #3 AND #21 DISBONDED BOTH SIDES TO ELASTOMERS. GROUNDED - YES. REPLACED SPACERS 3 AND 21 ON T/C 78472010.
